# SDR AALA2009062000004

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 61,332 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHTS FOR ROWS 1 TO 6 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 1 TO 6.
